Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How To Treat Elevated Cholesterol Level While Diagnosed With Vestibulopathy?

Hi I m 45 had RAIodine in 2005, on L thyroxine 100microgram now. Thyroid profile always normal however my total cholesterol is elevated 6.4 mmol/l(1.03)mmol/l.
Recently I had a vertigo last month, Neurologist told I had vestibulopathy. I also feeling cold especially on my hand and feet also has tingling and numbess, sleep and dizzy on and off. I am on Betaserc bd and tebonin gingko OD. What do you think I m suffering?
Fri, 28 Sep 2018
Report Abuse
Cardiologist 's  Response
Hello,

I passed carefully through your question and would explain that your symptoms (cold hands and tingling sensation) could be related to peripheral neuropathy.

For this reason, I would recommend performing nerve conduction studies to investigate for this disorder.

I would also recommend checking thyroid hormone levels for possible adjustments to L thyroxine dose if necessary.

Regarding high cholesterol levels, a statin (atorvastatin ) and diet modifications would help improve your situation.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Ilir Sharka, Cardiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

Recent questions on Thyroid


Loading Online Doctors....
How To Treat Elevated Cholesterol Level While Diagnosed With Vestibulopathy?

Hello, I passed carefully through your question and would explain that your symptoms (cold hands and tingling sensation) could be related to peripheral neuropathy. For this reason, I would recommend performing nerve conduction studies to investigate for this disorder. I would also recommend checking thyroid hormone levels for possible adjustments to L thyroxine dose if necessary. Regarding high cholesterol levels, a statin (atorvastatin ) and diet modifications would help improve your situation. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Ilir Sharka, Cardiologist